Table of Contents
Journal of Discrete Mathematics
Volume 2014 (2014), Article ID 829581, 10 pages
http://dx.doi.org/10.1155/2014/829581
Research Article

Smarandache Curves according to Curves on a Spacelike Surface in Minkowski 3-Space

Department of Mathematics, Faculty of Sciences, University of Çankırı Karatekin, 18100 Çankırı, Turkey

Received 4 August 2014; Accepted 23 September 2014; Published 16 October 2014

Academic Editor: Annalisa De Bonis

Copyright © 2014 Ufuk Ozturk and Esra Betul Koc Ozturk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce Smarandache curves according to the Lorentzian Darboux frame of a curve on spacelike surface in Minkowski 3-space . Also, we obtain the Sabban frame and the geodesic curvature of the Smarandache curves and give some characterizations on the curves when the curve α is an asymptotic curve or a principal curve. And we give an example to illustrate these curves.